# SDR HEEA079441

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2753F
- Make and model: Bell 206B-3
- Aircraft serial: 2729
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 206001055001
- Condition: Corroded
- Location: Anti Torque Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR ANTI TORQUE LINKAGE BEARING CORRODED AND RUSTY. REPLACED WITH SERVICEABLE PART.
